# SDR CA000118006

- Difficulty date: January 12, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bag BAE146200A
- Engine: Lyc ALF502R5
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: HTE96811
- Condition: Bypassing
- Location: Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PTU RUNNING CONTINUOUSLY.  INVESTIGATION REVEALED THAT THE GREEN SYS DELAY RATE WAS OUT OF LIMITS AND THAT THE LANDING GEAR SELECTOR VALVE WAS BYPASSING INTERNALLY.  VALVE REPLACED.
